# SDR CHQ00079

- Difficulty date: December 25, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N148
- Make and model: Saab SF340A
- Aircraft serial: 148
- Aircraft time: 26,493 hours, 29,687 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AC GEN LIGHT ILLUMINATED.  PERFORMED THE ABNORMAL CHECKLIST WITH NO EFFECT ON LEFT AC GEN LIGHT.  REMOVED AND REPLACED LEFT AC GEN AND OPS CHECK GOOD.
